Characterization of log del Pezzo pairs via anticanonical models

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 126
  • Download : 0
We give a characterization of log del Pezzo pairs in terms of their anticanonical models. As a first application, we show that every non-rational del Pezzo surface with log canonical singularities is of Picard number one and contains a unique singularity which is simple elliptic. As a second application, we verify a conjecture of Smith and Schwede in dimension two which says that every surface of globally F-regular type is of Fano type.
Publisher
SPRINGER HEIDELBERG
Issue Date
2015-06
Language
English
Article Type
Article
Citation

MATHEMATISCHE ZEITSCHRIFT, v.280, no.1-2, pp.211 - 229

ISSN
0025-5874
DOI
10.1007/s00209-015-1419-6
URI
http://hdl.handle.net/10203/200948
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0